# SDR SWAA2020113027356

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RAIL AT AFT CARGO BAY BS 787 RBL 8 WL 156.  REPAIRED ACB RAIL BETWEEN BS 779 TO BS 800 RBL 8 WL 156, PER SRM 53-00-53-2R-2 REPAIR 2.
